I kind of just want to be left alone with my hallucinations and delusions and I don’t want anyone telling me they’re not real. I just want to live that life for a while.
Also, I’ve been getting triggered way too easily on here lately. Even just being questioned about my mother put me over the top and I realized it’s too much. I can’t keep up.
So I’m going to take a few days away I think. But I’ll be back eventually. I just don’t feel like being doubted right now.
I understand wanting a break,
But I really think just living in delusions is a bad plan,
Although I also understand why you want to.
Take care of yourself,
I’ll miss you!
@LED I hope you do well away from this site…it’s hard to still have delusions and have people tell you it’s not real, but it is something you will one day have to accept…stay on your meds and think of your child’s sake for taking them…stay safe. I also will miss you.
I hope you feel better soon @LED
Take care of yourself I’ll miss you!!
See you soon @LED ! Be good!
Take care @LED
See you soon!
Talk to you soon, remember that we are always here for you.
Take care of yourself LED. We’ll miss you.
Will miss you @LED. Hope you sort it all out and return when your ready!
I am sorry @led
I like you and want you to be healthy and happy.
I am not coming here much. It is not a healthy environment. We are so used to it. Everybody says whatever is on their mind without much consideration.
Some really awful thoughts and images get into my mind everytime I come here. I understand we are mentally ill but I don’t feel like I am getting any help on this forum. Occassional medication help and feedback is the only reason I should come and visit the site. I cannot read threads anymore.
I wanna forget this illness.
My main delusion never goes away. No matter what med I’m on or what people tell me. So I understand.
That being said, I don’t think delusions are a healthy thing.
Take care of yourself first. We’ll still be here when you return @LED. Take care.
Have a nice getaway! Hope to see you soon.
Don’t get angry like I do when I’m off my meds…
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.